# SDR DALA2023052204088

- Difficulty date: March 1, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2650925) DURING ACCOMPLISHMENT OF AIRCRAFT 3953, IT WAS FOUND THAT THE CURRENT DESIGN OF THE RETAINER PLATE DOES NOT ALLOW THE QUARTER TURN RETAINERS ON THE LEFT-HAND SIDE OF COMPARTMENT 414 IN GALLEY G4C TO TURN CORRECTLY AND THAT THERE IS AN OVERHANG OF THE RETAINER PLATE BEYOND THE RETAINER BLOCK. PERFORMED ALTERATION PER VA 97741.
